# SDR DL757971339

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Strap
- Condition: Out Of Position
- Location: 3r Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O, F/A ADVISED A LOUD NOISE AT 3R DOOR.  FOUND DOOR OPEN SAFETY STRAP OUTSIDE OF DOOR SEAL.  REPOSITIONED SAFETY STRAP, CKED OUTSIDE OF DOOR AND FOUND PAINT WORN ON DOOR.  FWD PAINT TO MCO.
